Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Lyrica

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-09-2008, 01:47 PM
Adina
Guest
 
Posts: n/a
Default Weight Gain

I took Lyrica for a brief time. While it did help with nerve pain due to shingles I did put on weight around my midriff in what seemed like overnight. I have always been on the thin side Never have had a weight problem. I have been off the Lyrica for over a month and still I continue to gain weight. I have heard of similar experiences from other Lyrica users.
Reply With Quote
  #2  
Old 09-05-2008, 06:22 PM
margaret patsy margaret patsy is offline
Junior Member
 
Join Date: Sep 2008
Posts: 1
Default

Have you any idea how long after stopping the drug, I can expect to start losing the weight. I have been taking it for nearly a year to control seisures associated with ms. The weight gain is one problem, the other is the awful 'episodes' I have where I feel I am losing control of my body for a few seconds. I feel nauseous and have a strange taste in my mouth and an odd smell in my nostrils. I am considering stopping taking the drug to see what effect that has as it may be preferable to this - I feel like a stale whale!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Weight Gain Susan NovoLog 3 11-17-2010 02:15 AM
Weight gain Unregistered Mobic 0 05-12-2008 06:46 PM
weight gain reeanna Zonegran 0 12-01-2007 06:15 PM
weight gain danielle Keppra 0 12-02-2005 06:00 AM
Weight Gain Rhonda Mobic 0 08-14-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 12:53 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.